# SDR ASAA0843423

- Difficulty date: August 12, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 40,125 hours, 22,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C277997
- Condition: Damaged
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN DAMAGED AT BS 178 BETWEEN STR 27R AND 28R.  REPAIRED IAW CASCADE ERO 8610 AND ASA EA 5330 02383.
